Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 872161, 9 pages
http://dx.doi.org/10.1155/2012/872161
Research Article

Nonlinear Periodic Oscillation of a Cylindrical Microvoid Centered at an Isotropic Incompressible Ogden Cylinder

1State Key Laboratory of Structural Analysis for Industrial Equipment, Department of Engineering Mechanics, Faculty of Vehicle Engineering and Mechanics, Dalian University of Technology, Dalian 116024, China
2School of Science, Dalian Nationalities University, Dalian 116600, China

Received 31 August 2012; Accepted 5 December 2012

Academic Editor: Kale Oyedeji

Copyright © 2012 Wenzheng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenzheng Zhang, Xuegang Yuan, and Hongwu Zhang, “Nonlinear Periodic Oscillation of a Cylindrical Microvoid Centered at an Isotropic Incompressible Ogden Cylinder,” Journal of Applied Mathematics, vol. 2012, Article ID 872161, 9 pages, 2012. https://doi.org/10.1155/2012/872161.